# SDR 96FDEA01383

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 727-22
- Aircraft serial: 19145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 69206899
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0673 AND 028, WHILE WORKING NR0668 FOUND BULGE IN BETWEEN SKIN AND FRAME AT BS 1030  BETWEEN STR 18 TO 19L.
